# SDR CA130620001

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,585 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Link
- Part number: 83231032101
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED OPS CHECK OF THE ALTERNATE EXTENSION SYS, TASK 3230/09, THE RT MLG FAILED TO DEPLOY DUE TO THE ACTUATOR LINK BEING FOUND BROKEN.
